The lattice of integral flows and the lattice of integral cuts on a finite graph
Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 2, p. 167-198
@article{BSMF_1997__125_2_167_0,
     author = {Bacher, Roland and La Harpe, Pierre de and Nagnibeda, Tatiana},
     title = {The lattice of integral flows and the lattice of integral cuts on a finite graph},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {2},
     year = {1997},
     pages = {167-198},
     doi = {10.24033/bsmf.2303},
     zbl = {0891.05062},
     mrnumber = {99c:05111},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1997__125_2_167_0}
}
Bacher, Roland; La Harpe, Pierre de; Nagnibeda, Tatiana. The lattice of integral flows and the lattice of integral cuts on a finite graph. Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 2, pp. 167-198. doi : 10.24033/bsmf.2303. http://www.numdam.org/item/BSMF_1997__125_2_167_0/

[Ber] Berman (K.A.). - Bicycles and Spanning Trees, SIAM J. Alg. Disc. Meth., t. 7, 1986, p. 1-12. | MR 87d:05103 | Zbl 0588.05016

[Bi1] Biggs (N.). - Algebraic Graph Theory. - Cambridge University Press, 1974 (Second Edition 1993). | MR 50 #151 | Zbl 0284.05101

[Bi2] Biggs (N.). - Homological Coverings of Graphs, J. London Math. Soc (2), t. 30, 1984, p. 1-14. | MR 86e:05050 | Zbl 0518.05038

[Bi3] Biggs (N.). - The Potential of Potential Theory, Preprint, London School of Economics, 1994, Preprint to appear in the volume "The Future of Graph Theory".

[Bi4] Biggs (N.). - Algebraic Potential Theory on Graphs, Bull. London Math. Soc., to appear. | Zbl 0892.05033

[Bol] Bollobas (B.). - Extremal Graph Theory. - Academic Press, 1978. | MR 80a:05120 | Zbl 0419.05031

[Bor] Borel (A.). - Cohomologie de certains groupes discrets et laplacien p-adique, Séminaire Bourbaki, t. 437, 1973/1974. | Numdam | Zbl 0376.22009

[Bou] Bourbaki (N.). - Algèbre, chapitres 4 à 7. - Masson, 1981. | Zbl 0498.12001

[BCN] Brouwer (A.E.), Cohen (A.M.) and Neumaier (A.). - Distance Regular Graphs. - Springer-Verlag, 1989. | MR 90e:05001 | Zbl 0747.05073

[BVE] Brouwer (A.E.) and Van Eijl (C.A.). - On the p-rank of the adjacency matrices of strongly regular graphs, J. Alg. Combinatorics, t. 1, 1992, p. 329-346. | MR 94b:05217 | Zbl 0780.05039

[BrR] Brualdi (R.) and Ryser (H.J.). - Combinatorial Matrix Theory. - Cambridge Univ. Press, 1991. | MR 93a:05087 | Zbl 0746.05002

[BrO] Brylawski (T.) and J. Oxley. - The Tutte Polynomial and its Applications, in "Matroid Applications", N. White Ed., Cambridge University Press, 1992, p. 123-225. | MR 93k:05060 | Zbl 0769.05026

[CoS] Conway (J.H.) and N.J.A. Sloane. - Sphere Packings, Lattices and Groups. - Springer-Verlag, 1991.

[CDS] Cvetkovic (D.M.), Doob (M.) and Sachs (H.). - Spectra of Graphs. - Academic Press, 1980. | MR 81i:05054

[Dix] Dixmier (J.). - Les C*-algèbres et leurs représentations, 2e édition. - Gauthier-Villars, 1969. | Zbl 0174.18601

[Eck] Eckmann (B.). - Harmonische Funktionen und Radwertaufgaben in einem Komplex, Comment. Math. Helv., t. 17, 1944/1945, p. 240-255. | MR 7,138f | Zbl 0061.41106

[Ker] Kervaire (M.). - Unimodular Lattices with a Complete Root System, L'Enseignement mathématique, t. 40, 1994, p. 59-104. | MR 95g:11063 | Zbl 0808.11024

[Mar] Margolin (R.S.). - Representations of M12, J. Algebra, t. 156, 1993, p. 362-369. | MR 94c:20029 | Zbl 0791.20009

[Nar] Narasimhan (R.). - Compact Riemann Surfaces. - Birkhäuser, 1992. | MR 93j:30049 | Zbl 0758.30002

[OdS] Oda (T.), Seshadri (C.S.). - Compactification of the Generalized Jacobian Variety, Trans. AMS, t. 253, 1979, p. 1-90. | MR 82e:14054 | Zbl 0418.14019

[Oxl] Oxley (J.G.). - Matroid Theory. - Oxford University Press, 1992. | MR 94d:05033 | Zbl 0784.05002

[Rot] Rotman (J.J.). - An Introduction to Algebraic Topology. - Springer, 1988. | MR 90e:55001 | Zbl 0661.55001

[Sch] Scharlau (W.). - Quadratic and Hermitian Forms. - Springer-Verlag, 1985. | MR 86k:11022 | Zbl 0584.10010

[Ser] Serre (J.-P.). - Arbres, amalgames, SL2. - Astérique, t. 46, Soc. Math. France, 1977. | Zbl 0369.20013

[VLW] Van Lint (J.H.) and Wilson (R.M.). - A Course in Combinatorics. - Cambridge University Press, 1992. | Zbl 0769.05001